# SDR CWQR20110426001

- Difficulty date: April 26, 2011
- Submitted: May 5, 2011
- Operation: General aviation
- Aircraft: N804QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600610
- Aircraft time: 6,262 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 55130614
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN A SCHEDULED INSP, DISCOVERED THE FWD Z ANGLE THAT THE UPLOCK IS ATTACHED TO WAS CRACKED.  THE CRACKS WERE LOCATED IN THE OTBD ENDS OF THE BEND RADIUS.  1 WAS .50 INCH AND THE OTHER WAS .30 INCH.
